Narrow Results Clear All
- Communication Improvement 2
- Education and Training 3
- Error Reporting and Analysis 1
- Human Factors Engineering 1
- Legal and Policy Approaches
- Quality Improvement Strategies 1
- Teamwork 1
- Technologic Approaches 2
- Device-related Complications 1
- Discontinuities, Gaps, and Hand-Off Problems 1
- Identification Errors 1
- Medication Safety 2
Search results for ""
Cases & Commentaries
- Web M&M
D. John Doyle, MD, PhD ; July-August 2005
Following surgery, a woman receives morphine via a patient-controlled analgesia (PCA) pump. A few hours after arriving on the floor, she is found barely breathing.
Wahlberg D. Wisconsin State Journal. July 22, 2006:A1.
This article reports on a federal warning issued to a hospital after a medication error led to the death of a 16-year-old girl.
ISMP Medication Safety Alert! Acute Care Edition. July 3, 2008;13:1-3.
This article reports on the potentially fatal error of administering epidural medications intravenously and provides guidelines to safeguard against such epidural–IV route mix-ups.
Audiovisual > Audiovisual Presentation
Washington, DC: American Association for Clinical Chemistry.